Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    MS or something else?
    avatar
    BJJ3708 posted:
    I have MS and I take Copazone injections daily. I was diagnosed right after katrina hit. I can see a steady decline (slowly) however lately I has what stated as a hard ball in the bottom of my left foot )part under my toes) Someone told me calicum deposits and to rub it out. It then spread to my right foot. My toes started going numb and the bottoms of my feet. Except the arch. I then got sporadic rectal pressure. No pain. Now I have my spine (lower) aching with numbess from my feet to knees. After a nights sleep the rectal pressure leaves but once I walk around it returns. I am so doctored out!!! Depressed and take prozac daily. I am ready to give up and not sure where to turn or what doctor next. I see my GYM this Friday as I have HPV and abnormal pap test. Any suggesions on what doctor or what it can be would be appreciated.
    Reply
     
    avatar
    hackwriter responded:
    The foot sensations you describe are typical of MS, as well as the rectal pressure. Spinal nerve damage can cause these. The spinal numbness with aching from feet to knees can also be MS-related, but they can also be caused by a separate spinal problem such as sciatica, herniated discs, stenosis. Have you had spine MRIs lately? Disc problems will show up on scans.

    Anti-seizure meds such as gabapentin and Lyrica can help with neuropathic pain if that is the cause. Talk to your neurologist or GP about your symptoms and ask about medications. There isn't much you can do about the numbness, however.

    Hope this helps.

    Kim
     
    avatar
    BJJ3708 replied to hackwriter's response:
    Thank you for your reply. I had everything in my mind from MS to cancer. Just scared. I am going to one of my doctors this Friday. I will ask for a MRI. Again thank you.


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    Tips for Getting Through Cold & Flu SeasonExpert
    The weather is finally cooling down which brings most of us great relief, however flu season is right around the corner! I just wanted to ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.